RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 3, Pages 521–525 (Mi dan44716)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Theorems on the averaging of parabolic operators

V. V. Zhikov, S. M. Kozlov, O. A. Oleinik

Lomonosov Moscow State University

Full text: PDF file (615 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9+517.4
Presented: S. L. Sobolev
Received: 06.04.1981

Citation: V. V. Zhikov, S. M. Kozlov, O. A. Oleinik, “Theorems on the averaging of parabolic operators”, Dokl. Akad. Nauk SSSR, 260:3 (1981), 521–525

Citation in format AMSBIB
\Bibitem{ZhiKozOle81}
\by V.~V.~Zhikov, S.~M.~Kozlov, O.~A.~Oleinik
\paper Theorems on the averaging of parabolic operators
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 3
\pages 521--525
\mathnet{http://mi.mathnet.ru/dan44716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0631922}
\zmath{https://zbmath.org/?q=an:0501.35006}


Linking options:
  • http://mi.mathnet.ru/eng/dan44716
  • http://mi.mathnet.ru/eng/dan/v260/i3/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. O. Porper, S. D. Èidel'man, “Two-sided estimates of fundamental solutions of second-order parabolic equations, and some applications”, Russian Math. Surveys, 39:3 (1984), 119–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019